# SDR CALA2025040703569

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 13,091 hours, 4,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK MASTER DIM TEST LIGHT: EMERGENCY EXIT LIGHT NOT ARMED. REPLACED BURNT OUT LIGHTS, OPS CHECK GOOD.
